# SDR SWAA2024090432934

- Difficulty date: September 1, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 62,454 hours, 33,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT ROW 17DEF<[01] REMOVED AND REPLACED ROW 17DEF EMERGENCY LIGHT PER AMM 33-51-03
